Yaz reviews for acne

Common Questions and Answers about Yaz reviews for acne

yaz

I am 21 years old and I recently started using Yaz, the oral contraceptive, for my birth control. I have been using it for a month and 3 weeks, and during this time I have had the worst acne I have ever seen. I have several huge zits that appear around my chin/mouth. A new one forms almost everyday and it is out of control. They are deep and painful, not to mention that I look like a monster. I don't know how much longer I can deal with this.
My doctor has recently placed me on a Yaz treatment method for 6 months to treat nonclassical congenital adrenal hyperplasia. Any thoughts on this treatment method? So far the Yaz is ridiculous. I'm experiencing every common side effect but vomiting (then again I'm only on day 5). Any feedback would be appreciated.
I have been on YAZ for about six months and have just had my OB take me off of it. I was told the side effects would only last a month. Six months later I have had drastic changes in my personality, depression, apathy, lower sex drive, constant hunger, swelling, headaches, vision problems and chest pain, dizziness, fatigue, naseua, weight gain, paranoia and just a general feeling of being off. I didn't feel like myself.
I wash my face with an oil-free acne wash multiple times a day and I have started exfoliating my upper back because I've gotten bad acne there since going off Yaz in December 2010. I use a 2% benzoyl peroxide acne cream on my back as well. I use a loofah in the shower and I think that helps get rid of dead skin cells. I've also had minor bumps on my scalp. Wash sheets regularly and don't wear tight-fitting shirts. Always take a shower after working out.
It helped with my mood, but I think my hormones must have changed right around that time because my periods went from a 28 day cycle to a 21 day cycle and I started spotting and cramping during ovulation too, so literally, I had some sort of bleeding going on every other week. When I turned 30 and Yaz was getting rave reviews, my doctor put me on that with the Zoloft. Finally my PMDD was under controll, but there was one side effect. I was spotting everyday.
She was diagnosed with PCOS this year. She has been trying to get pregnant for a year. She tried hormone treatment for a couple of months and she tried Clomid for 1 month. She was not happy with the way the medication made her feel. Moody. However, now she is experiencing increasing anxiety and depression. What can be done to alleviate these symptoms? We are open to herbal remedies as well as traditional remedies and anything that anyone has had success with. Thank you.
How long can you stay on Yaz? I went off Yasmin due to my blood pressure which was always high off Yasmin back to normal. I am having awful side affects coming off Yasmin and I cannot stay on Yaz forever (if I started taking it) what would the side affects be for coming off that BC pill.
I've been on seasonal for 1 1/2yrs. It took a few months for my body to totally accept it. I kept having break through spotting. But since that stopped, everything has been great I've had no problems. You may just be experiencing the normal, 'get used to the pill' symptoms. Give it some time.
Started with Yasmin, didnt like it, went to Loestrin, didnt like it, and now found YAZ. YAZ worked WONDERS for me. I was a very happy person, of course with mood swings, but that comes with being a woman in the first place. I stopped BC all together about a month and a half ago, and that is when all the hell started. I had my first panic attack after ending the pill.
I am considering switching from the pill to Nuva Ring, however much of the research I have been doing on nuva ring has turned up mixed reactions. While I understand that this is true for any medication, I still have questions I can't find the answers to. My biggest concern is the effect of nuva ring on emotional stability. Of course, the company's website warns that mood swings are a possible side effect (I think that is a side effect for any form of hormonal birth control).
I have never had an acne problem in my life and now it seems that I am the teenager in my home b/c my teenage daughters have no acne!!! I am treated for b/v every other month. The symptoms go away, and then they are right back. I know for a fact that I did not have any of these problems prior to 1/18/07. Oh yeah, I have brain fog as well. This thing is coming out of me!!!!
I was recently diagnosed with PCOS, but have had issues with acne and facial/body hair for the last few years. In the last 8 months my skin issues have worsen.I'm currently threading once a week on my neck, under my chin and upper lip. It helps slow the growth of my hair but I still have regrowth weekly. I used to have clear skin and no facial hair so this has been a tough issue to deal with. When at work or out people stare at my face and neck when they talk to me and its so embarassing.
I've been having yeast infection for the past 5 months, At first i thought it was the change in weather and being that it gets moist down there i was getting the yeast infection. I went on vacation for a month and i didn't experience a yeast infection cause i haven't had sex. When i came back i had sex with man man and I notice that it reocurred again. I treated it everything was fine,until we had sex again it came back. I made an appointment to see my doctor and he gave me a precription for it.
I am 31 was on some for of the birth control pill (BCP) from age 17 to 29. At 29 I went on YAZ for about a year. Had leg cramping and diziness so doctor took me off BCP entirely. Of course, my periods got heavier and heavier while I was off the bill. Started Trinessa (generic for Ortho) in February. In May, I started to notice chills coupled with feverishness and hypersensitivity of the skin (even my clothes hurt when they brushed my skin a certain way) the day my period stated.
I also take the medication for type 2 diabetes. I also take glyburide for my diabetes. I would say that it is a 50/50 chance whether you would lose weight in the long run as the product wasn't designed as a weight loss product. (but I'm not a doctor so your dr. might be able to tell you what to expect).
It's like I'm in middle school again when it comes to acne. I can't keep my face clear. It takes no time for my hair to become greasy from the time I wash it every morning. And today was my last day of my period for this month and for the first time since I've had my Mirena IUD I am having a burning sensation in both of my breasts that hasn't stopped but for a minute every now and then all day. My boyfriend says that I have become extremely moody. It was so bad that I felt nauseated from it.
i got pregnant using clomid for recurrent miscarriage on the first round last august. ended in miscarriage though. good luck to you.
so although everyone is different, the symptoms started rather early for me. We'll cross our fingers for you and hopefully you'll have some good news in a week or so!
MedHelp Health Answers